# SDR ASAA2015121614298

- Difficulty date: December 16, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,335 hours, 8,634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, A LOOP WILL NOT TEST.  ACFT GROUNDED.    MOVED NR 1 ENGINE FIRE SWITCH TO NORMAL.  VERIFIED LOOP "A" FAILS UPPER FAN DETECTOR.  REPLACED UPPER FAN DETECTOR ASSY REF AMM 26-11-01/401.
